# SDR EIAA200900109

- Difficulty date: September 14, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 91,074 hours, 16,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER STAIRS INOP.  DEFERRED PER MEL 33-13, TRANSFERRED TO DMI 979.  REPOSITIONED LT UPPER DECK EMERGENCY EXIT SILL LIGHT RETAINING CLIP PER MM 33-13-00, OPS CHECK GOOD.
